While undergoing aggressive chemotherapy treatments some chemo drugs, pain medicines and anti-nausea drugs can cause constipation or diarrhoea. One side effect can be “Nappy rash,”  something that no one talks about but comes with the issues of the “sore behind,”  There is a tube of thank you Nappy Balm in Kit to help any rash or irritation along the way. At Kit we’ve named it “Butt Cream.” because it contains vitamin-E, calendula and zinc and together they create a thick, protective barrier to protect your butt. It helps soothe and relieve contains with no mineral oils and is dermatologically tested.

Start putting the cream on the day before you start treatment, you might find that it help prevent rashes coming up at all. Be prepared, talk to your doctor; together, you can come up with a plan of action for any effects of your chemotherapy and knowing what to do if these side effects occur.

#thebutt #nappybalm #rash #buttcream #thankyou #cancer #inadvance #cancerpatient  #TheKitFoundation #kitforcancer